How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Su S Your Own Question
Dr. Su S
Dr. Su S, Board Certified MD
Category: Medical
Satisfied Customers: 31818
Experience:  MD, PhD
9324755
Type Your Medical Question Here...
Dr. Su S is online now

Since I got my last vaccine in august my lower part of my

This answer was rated:

Since I got my last vaccine in august my lower part of my legs have being swelling up to the point we’re I feel I am wearing tight support stockings should I be concerned
JA: What seems to make the symptoms worse or better? Have you noticed any swelling?
Customer: Yes when I bend down on my hunkers they feel like there going to explode
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no I think that is everything

Greetings,
Thank you for your question.
I will try my best to help you.
I will answer in a moment/request for further information.

How old are you? Are you male or female?

Since when are you having the swelling?

Do you have any other symptoms? pain, redness?

Are both legs affected?

Any other past illness?

Did you consult a doctor or have any tests?

Did you take any medicine?

Are you on any regular medicine?

Customer: replied 16 days ago.
I am female no redress both legs are affected no I didn’t consult my doctor as they don’t answer the phone I am currently on mirapazine for depression

How old are you?

Hello again,

I was waiting for your reply.

I understand your concern.

I am very sorry for your symptoms.

The swelling of legs, ankles, feet is usually due to collection of fluid.

Typically it develops in these parts of the body due to gravity.

There are different causes of swollen feet and ankles.

It is unlikely from vaccine effects.

Prolonged standing can be a cause.

Other causes can be the diseases of the heart, kidney, liver.

Obstruction in the veins, venous insufficiency, clot can cause swelling.

Low blood protein can cause swelling too.

If the symptom continues, I would advise to take an examination by doctor.

A few tests would find out the precise cause.

Water pill or diuretic can be required.

Please keep the legs elevated while taking rest.

I hope this information will be helpful.

If you have any query, please feel free to ask.

Your satisfaction is my goal.

Wish you a healthy life.

Dr. Su S and 2 other Medical Specialists are ready to help you